# SDR CA021210008

- Difficulty date: December 6, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Aircraft time: 12,085 hours
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 2434 · DC Generator-Alternator
- Part: Gear
- Part number: 646655
- Condition: Corroded
- Location: Alternator
- Component: Alternator, Cont
- Component part number: ALV9510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GEAR TEETH FOUND CORRODED ON ALTERNATOR DRIVE HUB. CORRESPONDING DRIVE RING INSIDE ENGINE CHECKED OK.
